Refined Baum-Katz laws for weighted sums of iid random variables
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Liang, Han-Ying, 2000. "Complete convergence for weighted sums of negatively associated random variables," Statistics & Probability Letters, Elsevier, vol. 48(4), pages 317-325, July.
- Liang, Han-Ying & Su, Chun, 1999. "Complete convergence for weighted sums of NA sequences," Statistics & Probability Letters, Elsevier, vol. 45(1), pages 85-95, October.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Fa-mei Zheng & Qing-pei Zang, 2015. "A general pattern of asymptotic behavior of the R/S statistics for linear processes," Statistical Papers, Springer, vol. 56(1), pages 191-204, February.
More about this item
KeywordsTail probabilities Baum-Katz laws Weighted means of iid random variables;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:69:y:2004:i:3:p:357-368. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .